# SDR JR2R10170815036

- Difficulty date: August 15, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N864GA
- Make and model: Doug MD 83
- Aircraft serial: 49912
- Aircraft time: 56,540 hours, 37,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Bs 1117-1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME BEAM CORRODED. REMOVED AND REPLACED AFT CARGO DOOR BEAM IAW SRM 51-10-4, 51-30-2, AND 51-30-5.
